

Asozen-Plus Oral Suspension
Manufacturer
Zeelab Pharmacy Pvt Ltd
Salt Composition
Aceclofenac (50mg/5ml) + Paracetamol (125mg/5ml)
Key Information
Short Description
Asozen-Plus Oral Suspension helps lower body temperature (fever) and reduce pain and inflammation (redness and swelling) both in infants and children.
Dosage Form
Oral Suspension
Introduction
Asozen-Plus Oral Suspension works by blocking the action of a chemical messenger that is known to cause fever and inflammation. Adhere to the prescribed dose, time, and way while giving this medicine to your child. It can be given orally before or after meals. However, it is best to give this medicine to your child after meals as this will prevent the chance of developing an upset stomach. Try giving it at a fixed time so that it becomes a part of your child’s daily routine and helps prevent missing a dose.
Directions for Use
Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Asozen-Plus Oral Suspension may be taken with or without food but it is better to take it at a fixed time.
Safety Information
Side Effects
No common side effects listed.
Alcohol Warning
It is unsafe to consume alcohol with Asozen-Plus Oral Suspension.
Breastfeeding Warning
Information regarding the use of Asozen-Plus Oral Suspension during breastfeeding is not available. Please consult your doctor.
Pregnancy Warning
Asozen-Plus Oral Suspension may be unsafe to use during pregnancy. Although there are limited studies in humans, animal studies have shown harmful effects on the developing baby. Your doctor will weigh the benefits and any potential risks before prescribing it to you. Please consult your doctor.
How it works
Asozen-Plus Oral Suspension comprises two active ingredients: Aceclofenac and Paracetamol. These medicines work by blocking the action of chemical messengers responsible for pain, fever, and inflammation (redness and swelling).
Quick Tips
Give this medicine after food to avoid abdominal discomfort in your child. Maintain a log of your child’s temperature. If you do not see any improvement, contact your child’s doctor for advice. Keep a track of the dose and the frequency in which you have given this medicine to your child. This will help prevent overdosing. Practice self-care tips like: Give plenty of fluids to your child to ensure proper body hydration (water-levels), Give your child a balanced diet, Encourage your child to have optimum sleep since sick children get tired soon and getting plenty of rest helps them recover faster. Stop the medicine and consult your child’s doctor in case your child exhibits allergic rash or stomach pain soon after taking this medicine.
Related Medicines

Acepave-P Oral Suspension

Rompy Oral Suspension

Kv P Oral Suspension

Alfanso P Kid Oral Suspension

Acelza-P Oral Suspension

Franac P Oral Suspension

Apgesic Oral Suspension

Zubomol P Oral Suspension Orange

Aclomil P Oral Suspension
